Absolute bounds on vertices and couplings
Annales de l'I.H.P. Physique théorique, Volume 22 (1975) no. 2, p. 97-107
@article{AIHPA_1975__22_2_97_0,
     author = {Glimm, James and Jaffe, Arthur},
     title = {Absolute bounds on vertices and couplings},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {22},
     number = {2},
     year = {1975},
     pages = {97-107},
     mrnumber = {384012},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1975__22_2_97_0}
}
Glimm, James; Jaffe, Arthur. Absolute bounds on vertices and couplings. Annales de l'I.H.P. Physique théorique, Volume 22 (1975) no. 2, pp. 97-107. http://www.numdam.org/item/AIHPA_1975__22_2_97_0/

[1] J. Glimm and A. Jaffe, Critical point dominance in quantum field models. Ann. Institut Henri Poincaré, t. 21, 1974, p. 27-41. | Numdam | MR 413869

[2] G. Parisi, Field theory approach to second order phase transitions in two and three dimensional systems, 1973 Cargèse lectures.

[3] J. Glimm and A. Jaffe, Remark on the existence of φ4. Phys. Rev. Lett., t. 33, 1974, p. 440-442. | MR 400969

[4] L. Lukaszuk and A. Martin, Absolute upper bounds for ππ scattering. Nuovo Cimento, t. 52 A, 1967, p. 122-145.

[5] J. Healy, New rigorous bounds on coupling constants in field theory. Phys. Rev., D8, 1973, p. 1904-1914.